# SDR FDEA201106282479

- Difficulty date: June 28, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 80,168 hours, 33,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EVAC SLIDE REMOTE PRESSURE INDICATOR INOPERATIVE.  REMOVED & REPLACED L1 DOOR REMOTE SLIDE PACK PRESSURE INDICATOR IAW MM 25-61-03-2.OPS CHECK NORMAL.
